# SDR DALA2015040102539

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CONDUCTIVE FRAME ON RT ELEVATOR ON NR 300-58 FOUND UPPER AND LOWER SKINS DELAMINATED ON EDGES AND LOWER SKIN DAMAGE ON INNER SURFACE. ON RT ELEVATOR REPAIR UPPER AND LOWER SKINS DELAMINATION ON EDGES AND LOWER SKIN DAMAGE ON INNER SURFACE IAW SRM.
